# SDR AALA20180521010

- Difficulty date: April 10, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 59,099 hours, 15,442 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: 112N3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING FUEL PORT LANDING CORRODED. REMOVED CORROSION ON OVERWING FUEL LANDING PER SRM 57-20-01-1A AND EA 279844.
